# SDR FDEA202407241048

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 63,265 hours, 23,323 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 7821344
- Part serial: 5662R
- Condition: Failed
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE WHEN TRANSITIONING FROM FLAPS 20  TO 25. RAN QRH, LANDED UNEVENTFULLY.  EWR FIM: 27-51-808  DEBRIEF CREW TE FLAPS WILL NOT GO TO 25 AT WHICH  POINT THEY GOT A FLAP DISAGREE.CYCLED FLAPS FROM 0  TO 30 NO FAULTS NOTED,BITE ALL 3 FSEU NO FAULTS  NOITED.   EWR  FIM: 27-51-808  INSPECTED ALL TE FLAP TRANSMISSION FOUND RIGHT INBD  FLAP TRANSMISSION OVERLOAD TRIP.INSPECTED ALL  ROLLERS ON RIGHT INBD FLAP TRACK ALL CHECK  GOOD.TRANSMISSION SERVICED TO FULL NO LEAKS  NOTED.RESET OVERLOAD TRIP AND CYCLED FLAPS SEVERAL TIMES RIGHT INBD  FLAP TRANSMISSION DID NOT TRIP.    EWR  AMM 27_51_11_4_0  AMM 27_51_06_4_0.  REMOVED AND REPLACED INBOARD TRAILING EDGE FLAP  TRANSMISSION UNIT AS REQUIRED PER AMM.  ALSO FOUND THREADS ROUGH/WORN ON BALLSCREW UNIT  ALONG WITH SOME PLAY ON THE GIMBLE.  THEREFORE, REMOVED AND REPLACED INBOARD  TRAILING EDGE FLAP BALLSCREW UNIT AS REQUIRED PER  AMM.  TE FLAPS OPS CHECK GOOD.    A/C RETURN TO SERVICE
